Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2, Issue 1, Pages 65-104
http://dx.doi.org/10.1155/S1173912698000042

Managing cost uncertainties in transportation and assignment problems

Business Center, University of Baltimore, 1402 N. Charles Street, Baltimore, MD 21201-5779, USA

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Adlakha and H. Arsham, “Managing cost uncertainties in transportation and assignment problems,” Journal of Applied Mathematics and Decision Sciences, vol. 2, no. 1, pp. 65-104, 1998. https://doi.org/10.1155/S1173912698000042.